Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21461
Title: A characterization of utilitarianism without the transitivity axiom
Authors: Denicolo, V
First Published: 1-Feb-1999
Publisher: SPRINGER VERLAG
Citation: SOCIAL CHOICE AND WELFARE, 1999, 16 (2), pp. 273-278
DOI Link: 10.1007/s003550050144
ISSN: 0176-1714
Links: http://hdl.handle.net/2381/21461
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.